# SDR YENA2021040600208

- Difficulty date: April 2, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 59,188 hours, 21,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1134, SJU-MCO. DIRTY SOCK ODOR/SMELL ON DECENT PACKS ON ENGINES APU OFF SECOND LEG IN A ROW ( APU SYSTEM ); ITEM TRANSFERRED TO MEL 49-10-01. MX4 UPDATED MCC NOTIFIED. MX ACTION ACCOMPLISHED WITH CB L41+ L42 PULLED.  OPEN
